Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 50, NWS Austin/San Antonio, TX

September 17, 2014Fayette County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 17, 2014, 8:01 PM CDT for Fayette County, Gonzales County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2014, 8:01 PM CDT (01:01 UTC)
Expired
Sep 17, 2014, 10:00 PM CDT
In force
119 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, TX, Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 97 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2841 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WGUS54 KEWX 180101
FFWEWX
TXC149-177-180300-
/O.NEW.KEWX.FF.W.0050.140918T0101Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT WED SEP 17 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...SCHULENBURG...FLATONIA...ENGLE...
  NORTHEASTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 759 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MULDOON AND
  CISTERN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2965 9685 2963 9703 2963 9712 2959 9720
      2973 9738 2998 9710 2982 9670

$$


TOMASELLI
3 follow-up statements
793 
WGUS74 KEWX 180143
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT WED SEP 17 2014

TXC149-177-180300-
/O.CON.KEWX.FF.W.0050.000000T0000Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-GONZALES TX-
843 PM CDT WED SEP 17 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN GONZALES AND SOUTHERN FAYETTE COUNTIES...

AT 840 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MULDOON...
CISTERN...SCHULENBURG...FLATONIA AND ENGLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2965 9685 2963 9703 2963 9712 2959 9720
      2973 9738 2998 9710 2982 9670

$$


TOMASELLI
721 
WGUS74 KEWX 180210
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 PM CDT WED SEP 17 2014

TXC177-180219-
/O.CAN.KEWX.FF.W.0050.000000T0000Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GONZALES TX-
910 PM CDT WED SEP 17 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
GONZALES COUNTY...

LAT...LON 2965 9685 2964 9693 2964 9713 2979 9731
      2998 9710 2982 9670

$$

TXC149-180300-
/O.CON.KEWX.FF.W.0050.000000T0000Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-
910 PM CDT WED SEP 17 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHERN FAYETTE COUNTY...

AT 906 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MULDOON...
CISTERN...SCHULENBURG...FLATONIA AND ENGLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2965 9685 2964 9693 2964 9713 2979 9731
      2998 9710 2982 9670

$$


TOMASELLI
892 
WGUS74 KEWX 180255
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 PM CDT WED SEP 17 2014

TXC149-180306-
/O.EXP.KEWX.FF.W.0050.000000T0000Z-140918T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-
955 PM CDT WED SEP 17 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR SOUTHERN
FAYETTE COUNTY...

LAT...LON 2965 9685 2964 9693 2964 9713 2979 9731
      2998 9710 2982 9670

$$


TOMASELLI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 6:33 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Sep 17, 6:33 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT WED SEP 17 2014

.AVIATION...REASONING OF PREVIOUS SET OF TAFS APPEARED FINE AND NO
CHANGES WERE MADE EXCEPT FOR INITIAL CONDITIONS. CEILINGS CONTINUE
TO BE EXPECTED TO DROP TO MVFR AT THE AERODROMES DURING THE OVERNIGHT
HOURS...WITH VFR LIKELY TO RESUME DURING THE POST-SUNRISE HOURS OF
THURSDAY. CONVECTION WILL LIKELY AFFECT 3 OUT OF 4 TAF SITES.
&&

.PREV DISCUSSION... /ISSUED 331 PM CDT WED SEP 17 2014/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
MORNING RAOB DATA CONTINUES TO SHOW ABUNDANT MOISTURE IN PLACE
ACROSS SOUTH CENTRAL TEXAS WITH PRECIPITABLE WATER VALUES OF 2.0" AT
KDRT...WHICH IS ALMOST +2 SD ABOVE NORMAL. THE LATEST WATER VAPOR
LOOP ALSO SHOWS NORTHWEST FLOW ALOFT ACROSS THE REGION WITH PLENTY
OF MID AND UPPER LEVEL MOISTURE FROM THE REMNANTS OF ODILE. LATE
AFTERNOON RADAR IMAGERY SHOWS SCATTERED CONVECTION ONGOING ACROSS A
GOOD PORTION OF SOUTH CENTRAL TEXAS. WE EXPECT THIS CONVECTION TO
CONTINUE INTO THE MID-EVENING HOURS...THEN GRADUALLY WEAKEN FOR
MOST LOCATIONS. HOWEVER...GIVEN NORTHWEST FLOW ALOFT AND THE
LATEST HI-RES MODEL GUIDANCE...CAN/T RULE OUT ADDITIONAL
CONVECTION THROUGH THE OVERNIGHT HOURS ACROSS PORTIONS OF THE HILL
COUNTRY AND ADJACENT NORTHERN I-35 CORRIDOR
(LLANO...BURNET...WILLIAMSON COUNTIES). NORTHWEST FLOW ALOFT
PERSISTS ON THURSDAY AND THE LATEST GUIDANCE CONTINUES TO SHOW
GOOD POTENTIAL FOR ADDITIONAL RAINFALL FOR AREAS GENERALLY ALONG
AND NORTH OF HIGHWAY 71. BASED ON RECENT RAINFALL AMOUNTS ACROSS
THE MENTIONED REGION AND THE POTENTIAL FOR ADDITIONAL RAINFALL
TONIGHT AND ESPECIALLY THURSDAY...WE HAVE ISSUED A FLASH FLOOD
WATCH. THE FLASH FLOOD WATCH WILL RUN FROM TONIGHT THROUGH
THURSDAY AFTERNOON FOR AREAS ALONG AND NORTH OF HIGHWAY 71.
AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
LOCALLY HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
OVERALL...WE HAVE MADE LITTLE CHANGES TO THE FORECAST FOR THE
REMAINDER OF THIS WEEK INTO EARLY NEXT WEEK. THE SUBTROPICAL RIDGE
AXIS TRIES TO BUILD INTO THE REGION ON FRIDAY. HOWEVER...THE MEDIUM
RANGE MODELS SUGGEST MOISTURE LEVEL WILL NOT DROP SIGNIFICANTLY ON
FRIDAY AND WE/LL MAINTAIN A 30-50% CHANCE FOR RAINFALL. MOISTURE
LEVELS TO DROP A LITTLE THIS WEEKEND...SO A DECREASE TO 20-30% RAIN
CHANCES LOOKS REASONABLE. THE MODELS CONTINUE TO STRUGGLE WITH THE
STRENGTH OF A COLD FRONT MOVING INTO NORTH TEXAS ON MONDAY. RECENT
MODEL TRENDS FROM THE ECMWF HAVE SHOWN A WEAKER FRONT ON THE 12Z
RUN VS. A STRONGER FRONT ON THE 00Z RUN. TODAY/S DATA FOLLOWS A
SIMILAR TREND AND TO PRESERVE SOME CONSISTENCY...WE/LL NOT DEVIATE
MUCH FROM THE INHERITED FORECAST. WE/LL SHOW A NORTHEAST TO EAST
WIND SHIFT WITH THE BOUNDARY ON MONDAY...BUT ANY COLD AIR
ADVECTION SHOULD BE RATHER WEAK. SOUTHEAST WINDS RETURN ON TUESDAY
AND WEDNESDAY. A 20% CHANCE FOR SHOWERS AND THUNDERSTORMS WILL
REMAIN IN THE FORECAST ON TUESDAY FOR AREAS GENERALLY SOUTH OF
HIGHWAY 90 AS MOISTURE LEVELS WILL BE HIGHER ACROSS OUR SOUTHERN
AREAS.
&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  87  71  91  72 /  70  80  30  40  20
AUSTIN BERGSTROM INTL AIRPORT  71  87  70  90  72 /  70  80  30  40  20
NEW BRAUNFELS MUNI AIRPORT     73  89  72  90  72 /  50  50  30  40  20
BURNET MUNI AIRPORT            72  85  70  89  72 /  60  80  30  40  20
DEL RIO INTL AIRPORT           74  91  76  90  74 /  20  20  20  30  20
GEORGETOWN MUNI AIRPORT        74  84  71  90  72 /  70  80  30  40  20
HONDO MUNI AIRPORT             73  91  73  92  72 /  40  30  30  40  20
SAN MARCOS MUNI AIRPORT        73  88  71  90  73 /  60  60  30  40  20
LA GRANGE - FAYETTE REGIONAL   74  87  73  91  72 /  70  80  30  50  20
SAN ANTONIO INTL AIRPORT       76  90  75  91  75 /  50  40  30  40  20
STINSON MUNI AIRPORT           75  91  75  92  74 /  50  40  30  40  20
&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
COUNTIES: BASTROP...BURNET...FAYETTE...LEE...LLANO...TRAVIS...
WILLIAMSON.
&&

MESOSCALE/AVIATION...TOMASELLI
Hazardous weather outlook, Sep 17, 5:00 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT WED SEP 17 2014

TXZ171>173-183>194-202>209-217>225-228-181100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
500 PM CDT WED SEP 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH WILL BE IN EFFECT FOR BASTROP...BURNET...
FAYETTE...LEE...LLANO...TRAVIS...AND WILLIAMSON COUNTIES BEGINNING
AT 7 PM CDT THIS EVENING.

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH TONIGHT.
LOCALLY HEAVY RAINFALL WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED
RAINFALL TOTALS OF 3 TO 5 INCHES COULD LEAD TO URBAN FLOODING AND
ISOLATED FLASH FLOODING ACROSS PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE FLASH FLOOD WATCH FOR BASTROP...BURNET...FAYETTE...LEE...LLANO
...TRAVIS...AND WILLIAMSON COUNTIES WILL REMAIN IN EFFECT UNTIL 7 PM
CDT THURSDAY EVENING.

THE MOIST TROPICAL AIR MASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS
BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE END
OF THE WEEK. BECAUSE THE STORMS WILL BE SLOW MOVING...THE THREAT FOR
HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL PERSIST UNTIL FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE
ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT
RAINFALL AMOUNTS.

In the hours before

Special weather statement, Sep 17, 7:11 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT WED SEP 17 2014

TXZ209-180145-
FAYETTE-
711 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE COUNTY UNTIL 845
PM CDT...

AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LA GRANGE.  THIS STORM WAS NEARLY
STATIONARY.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA GRANGE...
  FAYETTEVILLE...
  ROUND TOP...
  PLUM...
  RABBS PRAIRIE...
  RUTERSVILLE...
  NECHANITZ...
  WARDA...
  WALHALLA...
  WALDECK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2965 9687 2979 9707 3000 9706 3016 9676
      3015 9672 3017 9668 3016 9666 3011 9662
      3008 9663 3006 9661 3004 9661 2996 9657
TIME...MOT...LOC 0010Z 200DEG 2KT 2991 9689

TOMASELLI

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:11 PM CDTSpecial Weather StatementEWXFayette94 min
Sep 17, 7:15 PM CDTAreal Flood AdvisoryEWXFayette105 min
Sep 17, 9:37 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee113 min
Sep 17, 10:41 PM CDTSpecial Weather StatementEWXWilliamson49 min
Sep 17, 10:52 PM CDTAreal Flood AdvisoryEWXBurnet, Williamson2 hr
Sep 17, 11:35 PM CDTSpecial Weather StatementEWXWilliamson40 min
Sep 17, 11:42 PM CDTAreal Flood AdvisoryEWXBurnet, Travis, Williamson3 hr
Sep 17, 11:52 PM CDTFlash Flood WarningEWXTravis, Williamson4 hr
Sep 18, 12:16 AM CDTSpecial Weather StatementEWXWilliamson74 min
Sep 18, 12:36 AM CDTSpecial Weather StatementEWXTravis69 min
Sep 18, 1:07 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet113 min
Sep 18, 1:23 AM CDTFlash Flood WarningEWXBlanco, Burnet, Hays, Travis4 hr
Sep 18, 1:52 AM CDTSpecial Weather StatementEWXTravis68 min
Sep 18, 2:19 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Hays, Travis3 hr
Sep 18, 2:34 AM CDTSpecial Weather StatementEWXHays56 min
Sep 18, 2:37 AM CDTAreal Flood AdvisoryEWXBlanco113 min
Sep 18, 2:56 AM CDTSpecial Weather StatementEWXCaldwell, Hays64 min
Sep 18, 3:20 AM CDTFlash Flood WarningEWXBlanco3 hr
Sep 18, 4:03 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays117 min
Sep 18, 4:51 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Gonzales, Guadalupe2 hr
Sep 18, 4:56 AM CDTRiver Flood WarningEWXTravis18 hr
Sep 18, 5:20 AM CDTFlash Flood WarningEWXBastrop, Burnet, Caldwell, Hays, Travis3 hr
Sep 18, 6:30 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe2 hr
Sep 18, 7:06 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall114 min
Sep 18, 4:23 PM CDTAreal Flood AdvisoryEWXWilliamson2 hr
Sep 18, 4:45 PM CDTSpecial Weather StatementEWXWilliamson60 min
Sep 18, 4:48 PM CDTFlash Flood WarningEWXBurnet, Williamson3 hr
Sep 18, 5:03 PM CDTSpecial Weather StatementEWXBurnet57 min
Sep 18, 5:39 PM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson3 hr
Sep 18, 5:39 PM CDTSpecial Weather StatementEWXBlanco66 min
Sep 18, 6:31 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Sep 18, 6:48 PM CDTSpecial Weather StatementEWXBlanco, Hays, Travis57 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.